acne with methylation treatment sign of detox?

Discussion in 'Fibromyalgia Main Forum' started by equanimous, Dec 3, 2009.

  1. equanimous

    equanimous New Member

    I'm curious if anyone else following the methylation protocol (I'm actually only currently taking the folic acid, folapro, and intrisi b12/folate) has had problems with their skin breaking out. I'm pretty sure these supplements are causing the acne I've suddenly developed, and I'm wondering if this is a normal side effect or if it may even be a good sign (i.e. a sign that my body is detoxing). Any thoughts anyone could be offer would be much appreciated.

  2. dmholmes

    dmholmes New Member

    I've seen it mentioned several times on B12 threads, usually associated with hydroxycobalmin. I don't believe it is a sign of dextoxing.
  3. AuntTammie

    AuntTammie New Member

    can most definitely be a sign of can any other skin issues - the skin is our biggest organ and is responsible for getting rid of many toxins